# SDR GTIA9700091

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR STRUCTURE HAS POPPED RIVET AT STATION 237 RBL 54 ZF1.  C/T WEB HAS TWO BOLTS MISSING/CORRODED AT STATION 200 RBL 43 AND 45 ZF1.  WHILE REPAIRING FASTENERS THE WEB AND GUSSET WERE FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREAS, FABRICATED NEW WEB AND GUSSETT IAW 51-10-2 INSTALLED IAW 51-30-1, 51-30-3.  (M)
